# SDR SWAA2021030452775

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 47,581 hours, 23,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMER EXIT LENS BROKEN / INSTALLEN NEW AFT SERVICE DOOR EMER EXIT LENS AS PER AMM 33 51 01
